# SDR P2EA2001V0029

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 657193091
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-L-H Wing Outb Flap Imb Hinge Flap, T/E Section Delaminated.-Repaired L-H Outb Flipper Flap, P/N 65-71930-91 Due to Delamination IAW COOPESA EO No. COO-CMP-3-57-610-01, Dated Nov 06, 2001 Approved on FAA 8110-3 Form By DERT710167SW.Note: See COOPESA Work Order No.01 0863 5-50, VAM100 No. 239 & 122SDA076.
